# SDR CAL9503624

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 760
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN FLOOR SUPPORT ANGLE AT BS 760, BL 0 - BL 24L.  A NEW FLOOR SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3, 51-40-4, AND 51-30-2.  (W)
